Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 7, NWS Brownsville, TX

January 28, 2012

NWS Brownsville, TX issued this small craft advisory at Jan 28, 2012, 3:47 AM CST. It took effect at Jan 28, 2012, 10:00 AM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 28, 2012, 3:47 AM CST (09:47 UTC)
In effect from
Jan 28, 2012, 10:00 AM CST
Expired
Jan 29, 2012, 3:33 AM CST
In force
18 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

175 
WHUS74 KBRO 280947
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
347 AM CST SAT JAN 28 2012

...COLD FRONT TO USHER IN STRONGER WIND AND HIGHER SEAS TODAY...

.COLD FRONT MOVES THROUGH THE COASTAL WATERS THIS MORNING.
NORTHEAST WINDS TO STEADILY INCREASE THROUGH THE DAY AS SURFACE
HIGH PRESSURE BUILDING SOUTH STRENGTHENS THE PRESSURE GRADIENT.
WAVES TO BUILD SLOWLY WITH SEAS NOT BECOMING FULLY DEVELOPED
UNTIL TONIGHT. SURFACE HIGH PRESSURE ELONGATES ALONG THE NORTHERN
GULF WITH A LONG EASTERLY FETCH DEVELOPING SUNDAY. 

GMZ150-155-170-175-281930-
/O.NEW.KBRO.SC.Y.0007.120128T1600Z-120129T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
347 AM CST SAT JAN 28 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
6 AM CST SUNDAY. 


* WINDS AND WAVES: NORTHEAST WINDS INCREASING TO 20 KNOTS. SEAS
  BUILDING 4 TO 6 FEET TODAY AND 5 TO 7 FEET TONIGHT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
4 follow-up statements
245 
WHUS74 KBRO 281439 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
839 AM CST SAT JAN 28 2012

...COLD FRONT TO USHER IN STRONGER WIND AND HIGHER SEAS TODAY...

.A COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS THIS MORNING.
NORTHEAST WINDS WILL STEADILY INCREASE THROUGH THE DAY BEHIND
THIS FRONT. WAVES WILL BUILD SLOWLY WITH SEAS NOT BECOMING FULLY
DEVELOPED UNTIL TONIGHT. 

GMZ130-132-135-290100-
/O.NEW.KBRO.SI.Y.0009.120128T1500Z-120129T0100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
839 AM CST SAT JAN 28 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 7 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 7 PM CST THIS
EVENING FOR THE LAGUNA MADRE.

* WINDS: NORTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED.

* BAY CONDITIONS: CHOPPY BAY WATERS WILL DEVELOP IN RESPONSE TO
  THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-290100-
/O.CON.KBRO.SC.Y.0007.120128T1600Z-120129T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
839 AM CST SAT JAN 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS AND WAVES: NORTHEAST WINDS INCREASING TO 20 KNOTS. SEAS 
  BUILDING 4 TO 6 FEET TODAY AND 5 TO 7 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
875 
WHUS74 KBRO 290105
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
705 PM CST SAT JAN 28 2012

...SMALL CRAFT ADVISORY CONDITIONS LINGER...

.NORTHEAST WINDS REMAIN ELEVATED OVER THE LOWER TEXAS COAST THIS
EVENING AS HIGH PRESSURE FILTERS INTO THE AREA...RESULTING IN AN
EXTENSION OF THE ADVISORY OVER THE LAGUNA MADRE.

GMZ130-132-135-290300-
/O.EXP.KBRO.SI.Y.0009.000000T0000Z-120129T0100Z/
/O.NEW.KBRO.SI.Y.0010.120129T0105Z-120129T0300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
705 PM CST SAT JAN 28 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 9 PM CST THIS
EVENING.

* WINDS: NORTHEAST WINDS AROUND 20 KNOTS.

* BAY CONDITIONS: CHOPPY BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-290300-
/O.CON.KBRO.SC.Y.0007.000000T0000Z-120129T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
705 PM CST SAT JAN 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS. SEAS 4 TO 6
  FEET THIS EVENING AND 5 TO 7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
745 
WHUS74 KBRO 290304
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
904 PM CST SAT JAN 28 2012

...SMALL CRAFT ADVISORY CONDITIONS LINGER ON THE GULF WATERS...

.NORTHEAST WINDS REMAIN ELEVATED OVER THE GULF AS HIGH PRESSURE
FILTERS INTO THE AREA.

GMZ130-132-135-290415-
/O.EXP.KBRO.SI.Y.0010.000000T0000Z-120129T0300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
904 PM CST SAT JAN 28 2012

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. 

$$

GMZ150-155-170-175-290900-
/O.CON.KBRO.SC.Y.0007.000000T0000Z-120129T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
904 PM CST SAT JAN 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS. SEAS 5 TO 7
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
889 
WHUS74 KBRO 290933
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
333 AM CST SUN JAN 29 2012

...SLOWLY MODERATING CONDITIONS FOR THE GULF WATERS...

.SEAS HAVE FALLEN TO 5 TO 6 FEET OFFSHORE AS WINDS RUN AROUND 15
KNOTS. MODERATE CONDITIONS WILL CONTINUE THROUGH THE
DAY...REMAINING BELOW ADVISORY STATUS. THUS THE SMALL CRAFT
ADVISORY IS CANCELLED.

GMZ150-155-170-175-291045-
/O.CAN.KBRO.SC.Y.0007.000000T0000Z-120129T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
333 AM CST SUN JAN 29 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE STABILIZED BELOW 20 KNOTS...WHILE SEAS SLOWLY DECREASE
TO AROUND 5 FEET. THUS THE ADVISORY HAS BEEN CANCELLED.

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 27, 11:46 PM CST, 4 hours 1 minute earlier.

Area forecast discussion, Jan 27, 11:46 PM CST, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1146 PM CST FRI JAN 27 2012

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...COLD FRONT NEAR SAN ANTONIO BY 06Z TO MAKE ITS WAY
THROUGH THE MID AND LOWER RIO GRANDE VALLEY BETWEEN 14 AND 16Z AND
SOUTH OF THE RIVER BY 18Z THE LATEST. VFR CONDITIONS IN ADVANCE OF
THE FRONT TO DETERIORATE TO MVFR WITH LOW CONFIDENCE OF IFR
CONDITIONS DEVELOPING. MVFR VSBYS WITH SOME LIGHT FOG IS POSSIBLE
PRIOR TO FRONTAL PASSAGE BUT SHOULD DISSIPATE QUICKLY ONCE THE
FRONT PASSES. MVFR CONDITIONS TO PREVAIL THROUGH THE MORNING AND
LIFT TO VFR AS THE COOLER AIR DEEPENS. NORTH TO NORTHEAST WINDS TO
INCREASE 2 TO 5 HOURS BEHIND THE FRONT WITH GUSTS TO 20 KNOTS BY
EARLY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 604 PM CST FRI JAN 27 2012/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...VFR CONDITIONS THROUGH SATURDAY MORNING WITH THE
ARRIVAL OF A WEAK COLD FRONT. WINDS WILL BECOME NORTH TO NORTHEAST
WITH INCREASING CLOUD COVER THROUGH THE DAY. CEILINGS WILL DROP
TO MVFR AROUND DAWN BUT MAY LIFT TO VFR IN THE AFTERNOON. ISOLATED
RAINSHOWERS MAY DEVELOP OVER THE GULF IN THE AFTERNOON BUT THE TAF
SITES SHOULD REMAIN DRY

PREV DISCUSSION... /ISSUED 122 PM CST FRI JAN 27 2012/

SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...SURFACE RIDGING IS
PUSHING EAST SOUTHEASTWARD OVER THE CENTRAL GULF OF MEXICO AS A
COLD FRONT APPROACHES FROM THE NORTHWEST. AS A RESULT...SOUTH TO
SOUTHEAST WINDS ARE RESPONDING WITH 10 TO 15 KNOT FLOW WITH A FEW
HIGHER GUSTS IN THE 20 KNOT RANGE. THE FRONT IS EXPECTED TO
CONTINUE PUSHING SOUTHWARD...ARRIVING AROUND 12 TO 15Z.

WINDS WILL SHIFT TO THE NORTH IN THE MORNING WITH DECENT CLOUD
COVERAGE. KEPT SCHC/CHC OF SHOWERS CONFINED TO THE OFFSHORE WATERS.
WILL CONTINUE A MENTION OF PATCHY FOG IN COASTAL REGIONS FOR TONIGHT
AHEAD OF THE FRONT...BUT WINDS SHOULD BE TOO HIGH...AND OVERALL
MOISTURE TOO LOW FOR WIDESPREAD FOG. CLOUDS AND COLD AIR ADVECTION
SHOULD KEEP TEMPERATURES MODERATED TOMORROW...DOWN ABOUT TEN DEGREES
FROM TODAY...WITH A NORTH WIND AT 10 TO 15 KNOTS. SEAS ARE CLOSE TO
SMALL CRAFT CRITERIA...BUT IT LOOKS LIKE FOR NOW WILL STAY JUST
BELOW WITH A FAIRLY MEAGER PRESSURE/TEMPERATURE GRADIENT BEHIND THIS
FRONTAL BOUNDARY.

LONG TERM /SUNDAY THROUGH FRIDAY/...QUIET WEATHER WITH MODERATING
TEMPERATURES IS EXPECTED SUNDAY THROUGH WEDNESDAY AS A NEARLY ZONAL
FLOW PREVAILS OVERHEAD AT THE 500 MB LEVEL...WHILE SURFACE HIGH
PRESSURE OVER THE GULF OF MEXICO INTERACTS WITH LOWER PRESSURE OVER
THE TEXAS PANHANDLE. BREEZY CONDITIONS ARE POSSIBLE FOR THE MONDAY
THROUGH WEDNESDAY TIME FRAME...HOWEVER WIND ADVISORY CONDITIONS ARE
NOT EXPECTED TO BE MET AT THIS TIME. SOME ISOLATED SHOWER ACTIVITY
CANNOT BE RULED OUT WEDNESDAY INTO WEDNESDAY NIGHT AS A COLD FRONT
APPROACHES FROM THE NORTH AND PASSES THROUGH EARLY THURSDAY...WITH
TEMPERATURES FOR THURSDAY AND FRIDAY EXPECTED TO COOL A FEW DEGREES
IN RESPONSE TO THE COLD FRONT.

MARINE...TONIGHT THROUGH SATURDAY NIGHT...LIGHT TO MODERATE
WINDS AND LOW SEAS ARE EXPECTED FOR THE REMAINDER OF THE DAY TODAY
AND THIS EVENING. TONIGHT AND SATURDAY MORNING A COLD FRONT WILL
MOVE FROM NORTH TO SOUTH ACROSS THE AREA. GUSTY NORTH WINDS WILL
MOVE IN BEHIND THE FRONT AND SEAS WILL BUILD TO MODERATE LEVELS BY
MID TO LATE MORNING. WINDS...AND POSSIBLY SEAS...WILL BE CLOSE TO
IF NOT ABOVE SMALL CRAFT ADVISORY LEVELS DURING THE DAY ON
SATURDAY.

SUNDAY THROUGH FRIDAY...GENERALLY MODERATE WINDS AND SEAS WILL
PREVAIL ALONG THE LOWER TEXAS COAST SUNDAY THROUGH WEDNESDAY NIGHT
AS HIGH PRESSURE OVER THE GULF OF MEXICO INTERACTS WITH LOW PRESSURE
OVER THE TEXAS PANHANDLE. SMALL CRAFT EXERCISE CAUTION WILL LIKELY
BE NEEDED FOR MUCH OF THE PERIOD FOR PORTIONS OF THE ADJACENT
COASTAL WATERS OF DEEP SOUTH TEXAS...WITH A PERIOD OF SMALL CRAFT
ADVISORY POSSIBLE MONDAY NIGHT THROUGH TUESDAY. STRONGER WINDS AND
HIGHER SEAS...FEATURING MORE LIKELY SMALL CRAFT ADVISORY CONDITIONS
.ARE FORECAST FOR THURSDAY AND FRIDAY DUE TO THE THURSDAY MORNING
PASSAGE OF A COLD FRONT THROUGH THE LOWER TEXAS COAST.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

59/64
Hazardous weather outlook, Jan 27, 7:43 AM CST, 20 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
743 AM CST FRI JAN 27 2012

TXZ248>257-281200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
743 AM CST FRI JAN 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A MODERATE TO HIGH RISK OF RIP CURRENTS IS EXPECTED AT THE BEACHES
OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH SATURDAY...AND AGAIN
ON MONDAY THROUGH THURSDAY...DUE TO STRONGER WINDS AND HIGHER SEAS
ALONG THE LOWER TEXAS COAST.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-281200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
743 AM CST FRI JAN 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A SMALL CRAFT ADVISORY IS POSSIBLE FOR PORTIONS OF THE ADJACENT
COASTAL WATERS OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY ON
SATURDAY...AND AGAIN ON MONDAY THROUGH THURSDAY...AS WINDS AND
SEAS INCREASE ALONG THE LOWER TEXAS COAST.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 28, 8:39 AM CSTSmall Craft Advisory for WindsBRO10 hr

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.